# SDR SWAA2023121319073

- Difficulty date: November 7, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 38,019 hours, 17,598 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT L/H SIDE GUSSET PLATE CRACKED AT STG 21 STA 500I<[01] REMOVED AND REPLACED GUSSET (PN: 143A9481-9 PO: 2035008) AT FWD CARGO COMPT STA 500I S-21L PER REF SRM 51-40-02-0G-0 AND DWG #143A7902;[02] VERIFIED REPLACEMENT
